Sleep aid plus the 12-hour pain-relieving strength of AleveFor relief of occasional sleeplessness when associated with minor aches and painsHelps you fall asleep and stay asleepSoft grip cap
Ingredients: Active Ingredients: Diphenhydramine Hydrochloride 25mg (Nighttime Sleep-Aid), Naproxen Sodium 220 mg (Pain Reliever) Inactive Ingredients: Carnauba Wax, FD&C Blue #2 Aluminum Lake, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Purified Water, Talc, Titanium DioxideDirection: Do not take more than directed. Drink a full glass of water with each dose. Adults and children 12 years and over: Take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours. If taken with food, this product may take longer to work.